| Model Number |
DDMB1D4 |
| Medical Device Problem Codes |
Pacing Problem (1439); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Dyspnea (1816); Dizziness (2194)
| Date of Event |
11/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced dizziness and shortness of breath and the nurse mentioned that the implantable cardioverter defibrillator (icd) started pacing the patient after the emergency medical services (ems) team went over a rock.Additionally, right atrial (ra) lead undersensing was observed resulting in termination of atrial tachycardia/atrial fibrillation (at/af) episodes in progress and unnecessary atrial pacing at times.A failed atrial lead position check was observed and it was also reported that the implantable cardioverter defibrillator (icd) may have inappropriately classified atrial tachycardia/atrial fibrillation (at/af) episodes with fast ventricular response as supra ventricular tachycardia (svt).The icd and ra lead remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.